Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 11, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 12, 2006, 2:24 PM MDT. It took effect at Jun 13, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2006, 2:24 PM MDT (20:24 UTC)
- In effect from
- Jun 13, 2006, 12:00 PM MDT
- Expired
- Jun 13, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 122024 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 224 PM MDT MON JUN 12 2006 UTZ431>441-445>449-130300- /O.UPG.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ /O.NEW.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ /O.NEW.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ /O.CON.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 224 PM MDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN AND CENTRAL UTAH. THIS WARNING INCLUDES ZONES 431-441 AND 445-449... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY AS WELL AS ISOLATED DRY THUNDERSTORMS FOR SOUTHERN AND CENTRAL UTAH. THIS WARNING INCLUDES ZONES 431-441 AND 445-449... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WATCH INCLUDES ZONES 431-441 AND 445-449... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND LOWER TEENS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EARLY EVENING. CONDITIONS WILL MODERATE SLIGHTLY LATE THIS EVENING AND OVERNIGHT...BUT RED FLAG LEVEL WINDS AND LOW HUMIDITY WILL RETURN BY MIDDAY TUESDAY. IN ADDITION...ISOLATED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON. WINDY AND DRY CONDITIONS ARE EXPECTED TO RETURN AGAIN ON WEDNESDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-130300- /O.UPG.KSLC.FW.A.0008.060613T1800Z-060614T0300Z/ /O.NEW.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ /O.CON.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 224 PM MDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHWEST UTAH DESERTS AND MOUNTAINS. THIS WARNING INCLUDES ZONE 420... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY AS WELL AS ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS FOR THE NORTHWEST UTAH DESERTS AND MOUNTAINS. THIS WARNING INCLUDES ZONE 420... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES IN THE SINGLE DIGITS AND LOWER TEENS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EARLY EVENING. CONDITIONS WILL MODERATE SLIGHTLY LATE THIS EVENING AND OVERNIGHT...BUT RED FLAG LEVEL WINDS AND LOW HUMIDITY WILL RETURN BY MIDDAY TUESDAY. IN ADDITION...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ423-424-131200- /O.NEW.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 224 PM MDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY FOR THE SALT LAKE AND TOOELE VALLEYS AND THE SOUTHERN WASATCH FRONT FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY AS WELL AS ISOLATED TO WIDELY SCATTERED THUNDERSTORMS. THIS WARNING INCLUDES ZONES 423 AND 424... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES BELOW 15 PERCENT ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. IN ADDITION TO THE WIND AND RELATIVE HUMIDITY...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
4 follow-up statements
000 WWUS85 KSLC 130300 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 900 PM MDT MON JUN 12 2006 UTZ431>441-445>449-131200- /O.EXP.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ /O.CON.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 900 PM MDT MON JUN 12 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE RED FLAG WARNING FOR SOUTHERN AND CENTRAL UTAH WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING FOR CENTRAL AND SOUTHERN UTAH REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH FOR THIS AREA REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. GUSTY SOUTH WINDS 20-30 MPH AND RELATIVE HUMIDITIES IN THE TEENS ARE EXPECTED TO CONTINUE THIS EVENING BUT HUMIDITY WILL GRADUALLY INCREASE AND WINDS WILL DISSIPATE. EXPOSED AREAS AND MID SLOPES WILL HAVE POOR HUMIDITY RECOVERY TONIGHT. RED FLAG LEVEL WINDS AND LOW HUMIDITY WILL REDEVELOP BY MIDDAY TUESDAY. IN ADDITION... ISOLATED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON. WINDY AND DRY CONDITIONS ARE EXPECTED TO RETURN AGAIN ON WEDNESDAY AFTERNOON AND EVENING. $$ UTZ420-131200- /O.EXP.KSLC.FW.W.0010.000000T0000Z-060613T0300Z/ /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 900 PM MDT MON JUN 12 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY... THE RED FLAG WARNING FOR THE GREAT SALT LAKE DESERTS WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. SOUTH WINDS OF 15-25 MPH AND GUSTY WITH RELATIVE HUMIDITIES IN THE TEENS ARE EXPECTED TO CONTINUE THIS EVENING. SLIGHT HUMIDITY RECOVER WILL ALLOW FOR THE RED FLAG EXPIRATION. SOUTH WINDS WILL CONTINUE AT 15-25 MPH THEREFORE HUMIDITY RECOVERY WILL BE POOR. RED FLAG LEVEL WINDS AND VERY LOW HUMIDITY WILL RETURN BY MIDDAY TUESDAY. IN ADDITION...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON TUESDAY AFTERNOON AND EVENING. $$ UTZ423-424-131200- /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 900 PM MDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY... A RED FLAG WARNING FOR THE SOUTHERN WASATCH FRONT INCLUDING THE SALT LAKE AND TOOELE VALLEYS REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT TUESDAY. GUSTY SOUTH WINDS AT SPEEDS OF 20 TO 30 MPH AND RELATIVE HUMIDITIES BELOW 15 PERCENT ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. IN ADDITION TO THE WIND AND RELATIVE HUMIDITY...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TUESDAY AFTERNOON AND THROUGH THE EVENING. $$ A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. TARDY
000 WWUS85 KSLC 131152 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 552 AM MDT TUE JUN 13 2006 UTZ431>441-445>449-132000- /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ /O.CON.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 552 AM MDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS...AND FOR WIDELY SCATTERED DRY THUNDERSTORMS. THIS WARNING IS IN EFFECT FOR CENTRAL AND SOUTHERN UTAH AND INCLUDES FIRE WEATHER ZONES 431 THROUGH 441...AND 445 THROUGH 449... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS. THIS WATCH REMAIN IN EFFECT FOR CENTRAL AND SOUTHERN UTAH AND INCLUDES FIRE WEATHER ZONES 431 THROUGH 441...AND 445 THROUGH 449... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A RED FLAG WARNING FOR SOUTHERN AND CENTRAL UTAH. THIS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING AND INCLUDES FIRE WEATHER ZONES 431 THROUGH 441...AND 445 THROUGH 449. ALSO...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. INCREASING SOUTHWESTERLY FLOW ASSOCIATED WITH AN APPROACHING TROUGH OF LOW PRESSURE WILL CREATE SEVERE FIRE CONDITIONS TODAY. GUSTY SOUTH TO SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED TO DEVELOP LATER TODAY AND COMBINE WITH THE DRY AIRMASS ALREADY IN PLACE. IN ADDITION...INCREASING MIDLEVEL MOISTURE AHEAD OF THE TROUGHS COLD FRONT WILL CAUSE WIDELY SCATTERED DRY THUNDERSTORMS TO DEVELOP OVER THE AREA LATER TODAY. CONDITIONS WILL MODERATE SOME TONIGHT AS THE LOSS OF DAYTIME HEATING STABILIZES THE ATMOSPHERE...BUT RELATIVE HUMIDITY RECOVERIES WILL REMAIN POOR. THE SYSTEM COLD FRONT WILL STALL OVER NORTHERN UTAH ON WEDNESDAY AND AREAS SOUTH OF THE FRONT ARE EXPECTED TO SEE SEVERE FIRE WEATHER CONDITIONS DEVELOP AGAIN ON WEDNESDAY AS STRONG SOUTHWESTERLY FLOW MIXES DOWN AND COMBINES WITH THE ALREADY DRY AIRMASS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-423-424-132000- /O.CON.KSLC.FW.W.0011.060613T1800Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT- 552 AM MDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG SOUTH TO SOUTHWEST WINDS...AND FOR WIDELY SCATTERED DRY THUNDERSTORMS. THIS WARNING IS IN EFFECT FOR THE NORTHWEST DESERTS...SALT LAKE AND TOOELE VALLEYS...AND THE SOUTHERN WASATCH FRONT AND INCLUDES FIRE WEATHER ZONES 420...423...AND 424... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A RED FLAG WARNING FOR AREAS OF NORTHERN UTAH WEST OF THE I-15 CORRIDOR. THIS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING AND INCLUDES FIRE WEATHER ZONES 420...423...AND 424. INCREASING SOUTHWESTERLY FLOW ASSOCIATED WITH AN APPROACHING TROUGH OF LOW PRESSURE WILL CREATE SEVERE FIRE CONDITIONS TODAY. GUSTY SOUTH TO SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED TO DEVELOP LATER TODAY AND COMBINE WITH THE DRY AIRMASS ALREADY IN PLACE. IN ADDITION...INCREASING MIDLEVEL MOISTURE AHEAD OF THE TROUGHS COLD FRONT WILL CAUSE WIDELY SCATTERED DRY THUNDERSTORMS TO DEVELOP OVER THE AREA LATER TODAY. CONDITIONS WILL MODERATE TONIGHT AS THE ATMOSPHERE STABILIZES WITH THE LOSS OF DAYTIME HEATING AND BEHIND THE COLD FRONT AS IT MOVES OVER THE STATE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ HALL
000 WWUS85 KSLC 132027 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 227 PM MDT TUE JUN 13 2006 UTZ434-140300- /O.CAN.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ /O.CON.KSLC.FW.W.0011.000000T0000Z-060614T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 227 PM MDT TUE JUN 13 2006 ...FIRE WEATHER WATCH IS CANCELLED... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELED THE FIRE WEATHER WATCH FOR THE WEST CENTRAL DESERTS AND MOUNTAINS. A RED FLAG WARNING REMAINS IN EFFECT FOR STRONG SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS UNTIL 9 PM MDT THIS EVENING. THIS INCLUDES FIRE WEATHER ZONE 434. STRONG SOUTHWEST WINDS WITH SPEEDS OF 20-25 MPH WITH GUSTS IN EXCESS OF 35 MPH WILL CONTINUE OVER THE WEST CENTRAL DESERTS AND MOUNTAINS THROUGH THIS EVENING AHEAD OF A COLD FRONT. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT. ALSO...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS CAN BE EXPECTED OVER THE WARNING AREA THROUGH THIS EVENING. THE STRONG WINDS...LOW HUMIDITIES AND DRY THUNDERSTORMS WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS. THE COLD FRONT IS EXPECTED TO MOVE ACROSS WEST CENTRAL UTAH BY TOMORROW AFTERNOON. WHILE HUMIDITIES ARE EXPECTED TO REMAIN LOW...WINDS WILL LIKELY DECREASE BEHIND THE FRONT. AS A RESULT...THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELED. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ441-447>449-140300- /O.UPG.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ /O.NEW.KSLC.FW.W.0012.060614T1800Z-060615T0300Z/ /O.NEW.KSLC.FW.A.0010.060615T1800Z-060616T0300Z/ /O.CON.KSLC.FW.W.0011.000000T0000Z-060614T0300Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 227 PM MDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER HAS BEEN ISSUED FOR THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THESE WATCHES AND WARNINGS ARE FOR STRONG SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES FOR EXTREME SOUTHEAST UTAH. THESE WATCHES AND WARNINGS INCLUDE FIRE WEATHER ZONES 441 AND 447 THROUGH 449. STRONG SOUTH TO SOUTHWEST WINDS WITH SPEEDS OF 15-20 MPH WITH GUSTS IN EXCESS OF 25 MPH WILL CONTINUE OVER EXTREME SOUTHEAST UTAH THROUGH THIS EVENING AHEAD OF A COLD FRONT. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT. THE WINDS WILL DECREASE TONIGHT BEFORE INCREASING AGAIN TOMORROW AFTERNOON. THE COLD FRONT MOVES ACROSS THE AREA LATE TOMORROW BUT WINDS MAY REMAIN ABOVE CRITICAL LEVELS ON THURSDAY. THE STRONG WINDS AND LOW HUMIDITIES WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS THROUGH THURSDAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ431>433-435>440-445-446-140300- /O.UPG.KSLC.FW.A.0009.060614T1800Z-060615T0300Z/ /O.NEW.KSLC.FW.W.0012.060614T1800Z-060615T0300Z/ /O.CON.KSLC.FW.W.0011.000000T0000Z-060614T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-SOUTHWEST DESERTS AND MOUNTAINS- CENTRAL UTAH MOUNTAINS-SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- HENRY MOUNTAINS-UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- 227 PM MDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE WATCH AND WARNING ARE FOR STRONG SOUTHWEST WINDS LOW RELATIVE HUMIDITIES FOR CENTRAL AND SOUTHWEST UTAH. THE WATCH AND WARNING INCLUDE FIRE WEATHER ZONES 431 THROUGH 433...435 THROUGH 440...AND 445 AND 446. STRONG SOUTHWEST WINDS WITH SPEEDS OF 15-25 MPH WITH GUSTS IN EXCESS OF 30 MPH WILL CONTINUE OVER CENTRAL AND SOUTHWEST UTAH THROUGH THIS EVENING AHEAD OF A COLD FRONT. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT. THE WINDS WILL DECREASE TONIGHT BEFORE INCREASING AGAIN TOMORROW AFTERNOON. THE COLD FRONT MOVES ACROSS THE AREA TOMORROW AND WINDS ARE EXPECT TO DROP BELOW CRITICAL LEVELS ON THURSDAY. THE STRONG WINDS AND LOW HUMIDITIES WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS THROUGH THURSDAY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-424-140300- /O.CON.KSLC.FW.W.0011.000000T0000Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT- 227 PM MDT TUE JUN 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS UNTIL 9 PM MDT THIS EVENING FOR THE GREAT SALT LAKE DESERT...THE SALT LAKE AND TOOELE VALLEYS...AND THE SOUTHERN WASATCH FRONT. THIS INCLUDES FIRE WEATHER ZONES 420...423 AND 424. STRONG SOUTHWEST WINDS WITH SPEEDS OF 20-25 MPH WITH GUSTS IN EXCESS OF 35 MPH WILL CONTINUE OVER THE WARNING AREA THROUGH THIS EVENING AHEAD OF A COLD FRONT. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT. ALSO...ISOLATED TO WIDELY SCATTERED DRY THUNDERSTORMS CAN BE EXPECTED OVER THE WARNING AREA THROUGH THIS EVENING. THE STRONG WINDS...LOW HUMIDITIES AND DRY THUNDERSTORMS WILL COMBINE TO CREATE SEVERE FIRE WEATHER CONDITIONS. THE COLD FRONT IS EXPECTED TO MOVE ACROSS NORTHWEST UTAH TONIGHT. CONDITIONS WILL MODERATE AS WINDS DECREASE BEHIND THE FRONT AND HUMIDITIES INCREASE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 140317 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 917 PM MDT TUE JUN 13 2006 UTZ441-447>449-141130- /O.EXP.KSLC.FW.W.0011.000000T0000Z-060614T0300Z/ /O.CON.KSLC.FW.W.0012.060614T1800Z-060615T0300Z/ /O.CON.KSLC.FW.A.0010.060615T1800Z-060616T0300Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 917 PM MDT TUE JUN 13 2006 ...RED FLAG WARNING HAS EXPIRED FOR SOUTHEASTERN UTAH... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS SOUTHEAST UTAH. THIS RED FLAG WARNING INCLUDES ZONES 441 AND 447 THROUGH 449... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG WEST WINDS AND LOW RELATIVE HUMIDITY ACROSS SOUTHEAST UTAH. THIS FIRE WEATHER WATCH INCLUDES ZONE 441 AND 447 THROUGH 449... THE RED FLAG WARNING WHICH WAS IN EFFECT FOR SOUTHEAST UTAH HAS BEEN ALLOWED TO EXPIRE. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS SOUTHEAST UTAH. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FOR THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. STRONG SOUTHWEST WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING AND POSSIBLY THROUGH THE OVERNIGHT HOURS. HOWEVER RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER THIS EVENING. AS A RESULT THE RED FLAG WARNING WHICH WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. STRONG SOUTH TO SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS IN EXCESS OF 25 MPH ARE EXPECTED TO ONCE AGAIN DEVELOP WEDNESDAY AFTERNOON...AHEAD OF AN APPROACHING COLD FRONT. THESE WINDS WILL ONCE AGAIN COMBINE WITH VERY LOW RELATIVE HUMIDITY TO RESULT IN SEVERE FIRE WEATHER CONDITIONS. THIS COLD FRONT WILL REACH THE AREA LATE IN THE DAY ON WEDNESDAY...HOWEVER WINDS BEHIND THIS FRONT MAY ONCE AGAIN EXCEED CRITICAL LEVELS ON THURSDAY. THIS COMBINED WITH VERY LOW RELATIVE HUMIDITY IS EXPECTED TO ONCE AGAIN RESULT IN SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ431>433-435>440-445-446-141130- /O.EXP.KSLC.FW.W.0011.000000T0000Z-060614T0300Z/ /O.CON.KSLC.FW.W.0012.060614T1800Z-060615T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-SOUTHWEST DESERTS AND MOUNTAINS- CENTRAL UTAH MOUNTAINS-SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- HENRY MOUNTAINS-UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- 917 PM MDT TUE JUN 13 2006 ...RED FLAG WARNING HAS EXPIRED FOR MUCH OF CENTRAL AND SOUTHERN UTAH... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS MUCH OF CENTRAL AND SOUTHERN UTAH. THIS RED FLAG WARNING IS IN EFFECT FOR ZONES 431 THROUGH 433...435 THROUGH 440...445 AND 446... THE RED FLAG WARNING WHICH WAS IN EFFECT FOR MUCH OF CENTRAL AND SOUTHERN UTAH HAS BEEN ALLOWED TO EXPIRE. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY FOR STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS MUCH OF CENTRAL AND SOUTHERN UTAH. STRONG SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING AND POSSIBLY THROUGH THE OVERNIGHT HOURS. HOWEVER RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER THIS EVENING. AS A RESULT THE RED FLAG WARNING WHICH WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. STRONG SOUTH TO SOUTHWEST WINDS OF 15-25 MPH WITH GUSTS IN EXCESS OF 30 MPH ARE EXPECTED TO ONCE AGAIN DEVELOP WEDNESDAY AFTERNOON...AHEAD OF AN APPROACHING COLD FRONT. THESE WINDS WILL ONCE AGAIN COMBINE WITH VERY LOW RELATIVE HUMIDITY TO RESULT IN SEVERE FIRE WEATHER CONDITIONS. THIS COLD FRONT WILL REACH THE AREA LATE IN THE DAY ON WEDNESDAY. WINDS ARE EXPECTED TO DIMINISH BEHIND THIS FRONT...AND RELATIVE HUMIDITIES WILL INCREASE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-424-434-140430- /O.EXP.KSLC.FW.W.0011.000000T0000Z-060614T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WEST CENTRAL DESERTS AND MOUNTAINS- 917 PM MDT TUE JUN 13 2006 ...RED FLAG WARNING HAS EXPIRED FOR PORTIONS OF NORTHERN UTAH... THE RED FLAG WARNING WHICH WAS IN EFFECT FOR MUCH OF NORTHERN UTAH HAS BEEN ALLOWED TO EXPIRE. WINDS HAVE DIMINISHED ACROSS MUCH OF THE AREA...AND RELATIVE HUMIDITIES HAVE RECOVERED SUFFICIENTLY THAT SEVERE FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED. $$ SEAMAN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 12, 10:55 AM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 12, 10:55 AM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1055 AM MDT MON JUN 12 2006
.SYNOPSIS...AN UPPER LEVEL RIDGE WILL REMAIN IN PLACE ACROSS THE
INTERMOUNTAIN REGION TODAY. HOT AND DRY CONDITIONS WILL PERSIST
ACROSS UTAH TODAY AND TUESDAY. SOUTHERLY FLOW WILL INCREASE ACROSS
THE REGION THROUGH TUESDAY AS A STORM SYSTEM OFF THE CALIFORNIA
COAST SLOWLY MOVES INTO THE GREAT BASIN. THIS SYSTEM WILL MOVE
THROUGH THE REGION LATE TUESDAY INTO WEDNESDAY...RESULTING IN A
COOLING TREND FOR THE LATTER HALF OF THE UPCOMING WEEK.
&&
.DISCUSSION...UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE
INTERMOUNTAIN REGION WITH UPPER TROUGH AXIS STILL SITUATED OFF OF
THE CALIFORNIA COAST. THIS WILL RESULT IN CONTINUED HOT AND DRY
CONDITIONS ACROSS UTAH TODAY. SKIES WILL REMAIN MOSTLY SUNNY
THROUGH THIS AFTERNOON WITH VERY DRY AIRMASS IN PLACE. WITH DEEP
MIXING UNDERWAY...AND SLOWLY TIGHTENING SURFACE GRADIENT ACROSS THE
WEST THIS AFTERNOON...WINDS WILL BE BREEZY WITH FREQUENT GUSTS INTO
UPPER 20S AND 30S ACROSS THE WESTERN BASINS. GOING FORECAST HAS
TRENDS WELL IN HAND AND NO UPDATE PLANNED THIS MORNING.
&&
.AVIATION...INCREASING SOUTHERLY FLOW IS EXPECTED TO KEEP THE LAKE
BREEZE AT BAY. SOUTHERLY GUSTS MAY WARRANT AN AWW THIS
AFTERNOON...BEST CHANCES FOR GUSTS ABOVE 26KTS AS FROM 1400 THROUGH
SUNSET. WILL DETAIL THIS MORE IN SUBSEQUENT WARNINGS.
&&
.FIRE WEATHER...A VERY DRY AIRMASS WILL REMAIN ACROSS THE AREA
THROUGH TUESDAY. THIS COMBINED WITH GUSTY SOUTH WINDS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS BECOMING WIDESPREAD THIS AFTERNOON
UNTIL SUNSET. CONDITIONS WILL MODERATE SLIGHTLY TONIGHT...BUT EXPECT
POOR OVERNIGHT RECOVERIES ON MIDSLOPE LOCATIONS. RED FLAG CONDITIONS
WILL RETURN TO MUCH OF THE DISTRICT TUESDAY AFTERNOON AND EVENING AS
WINDS INCREASE. THERE WILL BE AN ADDED THREAT OF DRY THUNDERSTORMS
IN WESTERN UTAH LATE TUESDAY AS WELL. A COLD FRONT WILL MOVE THROUGH
NORTHERN AND CENTRAL UTAH ON WEDNESDAY AFTERNOON MODERATING
CONDITIONS THERE. HOWEVER...DRY...WINDY AND HOT WEATHER IS EXPECTED
TO CONTINUE IN SOUTHERN UTAH THROUGH THE END OF THE WEEK.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING IN EFFECT FROM NOON UNTIL 9 PM FOR
UTZ420-431>441-445>449.
FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR UTZ420-431>441-445>449.
WY...NONE.
&&
PUBLIC...RG
AVIATION...SMITH
FIRE...BRENCHLEYHazardous weather outlook, Jun 12, 4:43 AM MDT, 9 hours 41 minutes before
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
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:24 PM MDT | Fire Weather Watch | SLC | 24 hr |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.